# SDR ASOA05016

- Difficulty date: January 5, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE EMERGENCY EXIT LIGHT AT THE PASSENGER DOOR IN THE FORWARD LOWER SECTION WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY AT THE PASSENGER DOOR IN THE FORWARD LOWER SECTION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
